MathSciNet Relay Station
MathSciNet bibliographic data
MR1011353 22E30 (14L32 32C42 33A30 58G07)
Gelʹfand, I. M.; Zelevinskiĭ, A. V.; Kapranov, M. M. Hypergeometric functions and toric varieties. (Russian) Funktsional. Anal. i Prilozhen. 23 (1989), no. 2, 12--26; translation in Funct. Anal. Appl. 23 (1989), no. 2, 94–106
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement